Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke




Mathematics Grad: Publications since January 2017

List all publications in the database.    :chronological  combined  bibtex listing:

Cao, Yu

  1. Cao, Y; Lu, J, Stochastic dynamical low-rank approximation method, Journal of Computational Physics, vol. 372 (November, 2018), pp. 564-586 [doi]  [abs]
  2. Cao, Y; Lu, J, Lindblad equation and its semiclassical limit of the Anderson-Holstein model, Journal of Mathematical Physics, vol. 58 no. 12 (December, 2017), pp. 122105-122105 [doi]

Huo, Ran

  1. Huo, R; Durrett, R, Latent voter model on locally tree-like random graphs, Stochastic Processes and Their Applications, vol. 128 no. 5 (May, 2018), pp. 1590-1614 [doi]

Ji, Hangjie

  1. Y. Gao, H. Ji, J. Liu, T. P. Witelski, Global existence of solutions to a tear film model with locally elevated evaporation rates (2017) [arXiv:1701.00853]

Li, Didong

  1. Wang, J; Sun, H; Li, D, A Geodesic-Based Riemannian Gradient Approach to Averaging on the Lorentz Group, Entropy, vol. 19 no. 12 (December, 2017), pp. 698-698 [doi]

Yao, Dong

  1. van der Hoorn, P, Average nearest neighbor degrees in scale-free networks, Internet Mathematics (January, 2018) [doi]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320